# SDR FDEA201804040851

- Difficulty date: April 4, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 62,996 hours, 22,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380089H
- Part serial: CA0366
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SANDING, FOUND LEFT WING T/E OTBD AFT FLAP UPPER SURFACE TABS DELAMINATED, WS 481 AFT OF THE NR 3 SPOILER.  ACCOMPLISHED PERMENANT REPAIR IAW SRM 57-53-01-2R, TABLE II, AND SRM 51-70-04, PAR 5A1.
